It’s understandable you are fed up. It can be hard to move on after breast cancer if you’re still having symptoms and side effects from treatment.
We always encourage women to let their hospital team know about any side effects or breast changes. They can assess the lumpiness you feel and the rash you have developed. If you have a breast care nurse, do call her to talk this through.
It might help to connect with other women who may have experienced something similar. You can do this through this other section of our Forum and Someone Like Me service. Our Moving Forward course may also be of interest.
Our mobile app BECCA provides day-to-day strategies, hints and tips to help you move forward. The easy-to-use cards give you bite-size information on a range of different topics and you can read blogs from people who are adjusting to life beyond breast cancer treatment.
You can download BECCA for free from Google Play and the App Store. If you don’t have a smartphone, you can use the online version.
Do call our free, confidential Helpline if you would like to talk this through or have any further questions. The number is 0808 800 6000.
Our opening hours are Monday to Friday 9am - 4pm and 9am -1pm on Saturday. Out of hours you can leave a message and we will call you back when we next open.
Please note our Helpline will be closed on Saturday 17 November for training purposes.
Breast Cancer Care Nurse
Please read the Ask Our Nurses disclaimer. This thread will now be closed from further replies. If you have any additional questions or would like to provide feedback, please start a new thread.
It’s now over 5 months after radiotherapy and 7 months after surgery and am still having a few problems. I’ve still got sore, long and large, brick hard lumps on my breast but over the past few days my breast has become even more lumpy! I’ve now also recently developed an itchy rash under the affected breast. Is all this normal, and if it is will it ever get any better?! I’m fed up with it!